# SDR FDEA201910132631

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,846 hours, 23,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA5327996500000
- Condition: Crushed
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161BF EDGE CRUSHED. FABRICATED FLOOR PANEL ON VTMAE TRAVELER # T19/1447633 IAW SRZ 25-005 REV P, CAT "A"   AND MAJOR REPAIR.
